Limits of sequences of pseudo-Anosov maps and of hyperbolic 3–manifolds



Bonnot, Sylvain, de Carvalho, André, González-Meneses, Juan and Hall, Toby
(2021) Limits of sequences of pseudo-Anosov maps and of hyperbolic 3–manifolds. Algebraic & Geometric Topology, 21 (3). pp. 1351-1370.

[thumbnail of limit.pdf] Text
limit.pdf - Author Accepted Manuscript

Download (4MB) | Preview
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 16 Mar 2020 13:16
Last Modified: 18 Jan 2023 23:57
DOI: 10.2140/agt.2021.21.1351
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3079300